MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOTOME PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AUTOTOME PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584380
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a051201 captures the reportable event of cutting wire anchor dislodged or dislocated.
 
Event or Problem Description
It was reported to boston scientific corporation that an autotome pro rx 44 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat gallstones performed on (b)(6) 2025.During the preparation, the package was opened, and it was observed that the cutting wire was loose, making the device impossible to use.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: photo of the complaint device outside the patient was provided by the customer and showed the wire/anchor was dislodged from the catheter.

Brand Name
AUTOTOME PRO RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22785887
Report Number3005099803-2025-03937
Device Sequence Number15908332
Product Code KNS
UDI-Device Identifier00191506039226
UDI-Public(01)00191506039226(17)271216(10)35500390
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584380
Device Catalogue NumberM00584380
Device Lot Number0035500390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/12/2025
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale